# SDR DALA13037480971

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,695 hours, 43,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LT WING OTBD T/E FLAP FIXED VANE WAS NOTED TO HAVE EXFOLLIATION CORROSION ON THE LOWER SURFACE.  THE FLAP VANE WAS REPLACED IAW AMM 27-51-03-501 AND THE REQUIRED INSPECTIONS WERE COMPLETED.
